Historically, when I have a period of hypomania, it lasts a couple of days and then passes on. This has been a couple of weeks now, if not a month plus. And how do I keep getting reminded that it’s hypomania? Because I’ll suddenly feel like I’m made of sunshine, basking in myself, and just full of warmth and happiness at my life. Which truly, I am genuinely happy in my life, but um… yeah… I know the golden feels has always been one of my signs of a hypomanic episode. Long before I knew I had bipolar, I knew I would hit that crest for the briefest of times… and then slide back into the darkness.
So am I complaining that I keep finding myself filled with warmth and happy? Haha, no. Even knowing the why of it, I’m still doing my best to enjoy the positive aspects of being up. I might as well, right? It’s not like I can magically fix it. I’m doing all the right things, like taking my meds, being mindful, sleeping properly, eating, drinking lots of water and so on, so. Having said all that, I guess I do want to see myself return to ‘normal’. It’s also a good place to be.
So far so good on taking the Depakote, I have to say. I’ve noticed some incredibly mild nausea if I don’t take it with food, but then? I spent a long stretch of my 20s with severe nausea daily (resulting in a lot of ‘clever’ asshats declaring me to be pregnant every day ¬¬). I know it’s early days yet on it, but considering the first couple of days aren’t making me climb out of my skin, I’m calling it ‘so far, so good’. I have to say that I like the list of things it can reputedly help with, like migraines. I don’t get migraines that often, but I was starting to feel a bit migraine-y on the back of the panic attacks last weekend. So yeah, as long as my hair doesn’t start falling out?
Now, the thing that I’m somewhat more concerned about is the changes in my Seroquel. I’m up to 500mg a day now, and my GP told my husband that they can’t currently easily source the extended release versions because of something in them that the NHS has decided isn’t safe. I can’t find anything about that off-hand, but hookay. He also said I could take the full 500mg at night and it would work fine for a day. I don’t know… I was told by a pharmacist in the not too distant past that one should split a dose as such. So I’ll start by taking it all at night, and go from there. The GP also claimed that there was something in the extended release that made the sleepitude more potent, but I’m not sure I buy that either. We’ll see.
For the moment, just sort of tired and zoned out… which I’m not complaining about. Well, not much. I’ve had a lot of brain fog this week, which is super-annoying, but it’s not like I have to do anything today. I plan on just zoning out, gaming, and knitting, which is a good day to me.
Hope everyone out there is doing well.